# SDR FDEA200910223680

- Difficulty date: October 22, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 49,530 hours, 21,850 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Condition: Lack Of Lube
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

SLATS SYS 1 & 2 FAULTED ON APPROACH, RECYCLED, LANDED SLATS 0/FLAPS 40. NO FAULTS ON SFCC NR 1 OR 2, RAN END ENGINE'S OPS. CHK SLATS 0 TO 30 THREE TIMES NO   FAULTS NOTED. FOUND BOTH SYSTEM TORQUE LIMITERS ACTIVATED. RESET SAME. IAW TSM 27-80-02 BEGAN CHECKING SLATS JACKSCREW CLAW STOPS, LT WING 3 THRU 6 GOOD   IAW MM 27-80-00-5. STILL IN WORK.  CHECKED SCREW JACKS 1, 2, 3, & 4 ON LT AND RT WINGS FOR PROPER LUBRICATION.  FOUND JACKSCREWS 1 & 3 ON RT WING CONTAMINATED WITH WATER.  FOUND JACKSCREWS 2 & 3 ON LT WING CONTAMINATED WITH WATER AND JACKSCREW 4 ON LT WING WAS LOW ON LUBRICATION.  FLUSHED AND SERVICED JACKSCREWS 1, 2, 3, 4 ON BOTH WINGS.    REF 12-13-27.  SLATS OPERATED NORMAL.
